# SDR ASAA1058408

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,261 hours, 3,385 cycles
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Part number: 66207091
- Condition: Dirty
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE/OVERHEAT (FIRE HANDLE) WILL NOT ILLUMINATE DURING FIRE/OVERHEAT TEST.  FAULT LIGHT IS ILLUMINATED DURING FIRE/OVERHEAT TEST.  ALL SWITCHES POSITIONED TO "NORMAL".  FIRE DET MOD.  BITE REVEALED NR 1 ENG B-LOOP FAULT.  CYCLED FIRE HANDLE IN RIGHT MLG W/W HANDLE MECHANISM APPEARED DIRTY.  CLEANED HANDLE.  "B" LOOP FAULT CLEARED.  RAN ENGINE FIRE DETECTION OPERATIONAL TEST SEE MM 26 11 00 710 801.  NO HISTORY PAST 60 DAYS.
